BibTeX record journals/siamma/HanF13

download as .bib file

@article{DBLP:journals/siamma/HanF13,
  author    = {Zheng Han and
               Daoyuan Fang},
  title     = {On the Unconditional Uniqueness for {NLS} in {\dj}otH\({}^{\mbox{s}}\)},
  journal   = {{SIAM} J. Math. Analysis},
  volume    = {45},
  number    = {3},
  pages     = {1505--1526},
  year      = {2013},
  url       = {https://doi.org/10.1137/120871808},
  doi       = {10.1137/120871808},
  timestamp = {Sat, 27 May 2017 14:23:48 +0200},
  biburl    = {https://dblp.org/rec/journals/siamma/HanF13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics